# SDR DALA13060250913

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 68,249 hours, 52,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1510 CRACKED AT TAIL CONE GUIDE LUG 2 OCLOCK POSITION.   HFEC INSPECTED IAW NDT SPM 06-10-01.001.  TWO CRACKS FOUND. TOP CRACK .6" LONG BOTTOM CRACK .9" LONG . 5/16 FROM GUIDE HOLE MADE 1 INCH HOLE ACCOMPLISHED HFEC INSPECTION PER NDT SPM 06-10-01.001 OF CUT-OUT,  NO CRACKS NOTED. FABRICATION AND REPAIR INSTALL PER PRI INSTRUCTIONS OF ER/A 520646-14 REV. O.
